Alert archive / Florida / Severe Thunderstorm Warnings in 2024

Severe Thunderstorm Warning 72, NWS Melbourne, FL

July 16, 2024Orange County, Seminole County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 16, 2024, 4:27 PM EDT for Orange County, Seminole County, Florida. It was in force for 33 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 16, 2024, 4:27 PM EDT (20:27 UTC)
Expired
Jul 16, 2024, 5:00 PM EDT
In force
33 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Orange County, FL, Seminole County, FL

The radar

The Melbourne radar (KMLB), 63 km from the middle of the area, began a volume at 20:26 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 8.5 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2024-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1109 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2024-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1109 J/kg
Mixed-layer CIN
-30 J/kg
Mixed-layer LCL
1030 m above ground
0-6 km bulk shear
9 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

566 
WUUS52 KMLB 162027
SVRMLB
FLC095-117-162100-
/O.NEW.KMLB.SV.W.0072.240716T2027Z-240716T2100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
427 PM EDT Tue Jul 16 2024

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southeastern Seminole County in east central Florida...
  Southeastern Orange County in east central Florida...

* Until 500 PM EDT.

* At 427 PM EDT, a severe thunderstorm was located over Avalon Park,
  moving southeast at 5 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Oviedo, Wedgefield, Avalon Park, and University Of Central
  Florida.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2868 8116 2864 8100 2863 8101 2862 8099
      2861 8098 2861 8097 2860 8095 2859 8094
      2858 8095 2856 8093 2855 8093 2835 8112
      2835 8117 2848 8129
TIME...MOT...LOC 2027Z 328DEG 6KT 2855 8116 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fehling
1 follow-up statement
649 
WWUS52 KMLB 162045
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
445 PM EDT Tue Jul 16 2024

FLC095-117-162100-
/O.CON.KMLB.SV.W.0072.000000T0000Z-240716T2100Z/
Seminole FL-Orange FL-
445 PM EDT Tue Jul 16 2024

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 500 PM EDT
FOR SOUTHEASTERN SEMINOLE AND SOUTHEASTERN ORANGE COUNTIES...

At 445 PM EDT, a severe thunderstorm was located over Avalon Park,
moving southeast at 5 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Wedgefield, Bithlo, and Christmas.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2865 8106 2864 8100 2863 8101 2862 8099
      2861 8098 2861 8097 2860 8095 2859 8094
      2858 8095 2856 8093 2855 8093 2835 8112
      2835 8117 2840 8122
TIME...MOT...LOC 2045Z 328DEG 6KT 2852 8114 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Fehling

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 16, 2:25 PM EDT, 2 hours 2 minutes earlier.

Area forecast discussion, Jul 16, 2:25 PM EDT, 2 hours 2 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
225 PM EDT Tue Jul 16 2024

...New DISCUSSION, MARINE...

.DISCUSSION...
Issued at 225 PM EDT Tue Jul 16 2024

...Highest coverage of afternoon-evening lightning storms across the
interior...

...Heat remains a concern through the extended combined with high
humidity, producing peak heat indices from 102 to 110 over the next
several days...

...Increasing moisture late this week and into the weekend will keep
coverage of showers and storms high across the interior...

Current-Tonight...The heat continues to be a primary concern with
highs in the L-M90s and peak heat indices reaching 102-107F.
HeatRisk, a forecast that evaluates whether there is an elevated
risk of heat-related impacts, is Moderate to Major across east
central Florida. Everyone should continue to take action to prevent
heat-related illness, including taking frequent breaks in the shade
or in an air conditioned building if spending extended periods of
time outdoors as well as remaining well-hydrated.

Persistent low-level ridging continues across the central FL
peninsula. The ECSB will continue to push inland this afternoon and
evening. The combination of deep moisture, surface heating, and
boundary collisions will promote SCT-NMRS showers and lightning
storms reaching peak coverage and intensity in the late afternoon
and early evening. Greatest chances will be west of I-95 and Cape
northward. Primary storm threats remain frequent lightning strikes,
gusty winds of 40 to 50 mph locally, and heavy downpours. The
slow/erratic movement of storms could lead to a quick 1 to 3 inch
rainfall total in spots. Minor/nuisance flooding may result in these
areas or any locations that have recently seen abundant rainfall.
Activity is forecast to diminish thru mid to late evening with
clouds thinning overnight.

Warm and muggy conditions will persist into the overnight hours,
with lows only dropping into the M-U70s.

Wednesday...Drier air will infiltrate from the south during the day
with PWATs forecast 1.00-1.40 inches across the Treasure Coast and
Okeechobee County. Northward, PWATs will trend upward ranging from
2.00-2.10 inches north/west of I-4. As a result, expect lower
convective coverage southward - 20-30pct south of a Brevard-central
Osceola County line, with 30-55pct north thru Lake/NW Volusia
counties. Surface high pressure ridging will remain situated across
the central FL peninsula. We will still see inland movement of the
afternoon sea breeze with late day boundary collisions across the
interior and normal diurnal time-frame for activity to diminish
in the evening. High temps still forecast in the L-M90s with peak
heat indices 102-107F areawide. The Moderate to Major HeatRisk
will remain in place across the area, so continued caution will be
needed if spending extended periods of times outdoors. Overnight
lows remaining in the M-U70s.

Thursday-Monday...Previous Modified...High pressure across the
western Atlantic will be the main influence across the Florida
peninsula. The ridging will gradually lift from central FL northward
this weekend and into early next week. Moisture is forecast to
recover across east central Florida, leading to increasing rain and
storm chances each afternoon/evening as the sea breeze develops and
moves inland, with an eventual collision across the interior
producing the highest coverage. This pattern is expected to continue
late this week into early next week. Activity will diminish into the
overnight hours across the peninsula, with lingering showers and
storms remaining possible across the local waters each night.

Heat will remain a concern, with temperatures appearing to peak on
Thursday and Friday afternoon in the mid to upper 90s and
dropping back into the low to mid 90s this weekend through
Monday. These temperatures will combine with humidity to produce
peak heat indices in the 102 to 110 range. We will monitor the need
for Heat Advisories each day. Additionally, HeatRisk is expected to
become Extreme across portions of Lake, Orange, and Seminole
counties Thursday through Saturday, with Moderate to Major impacts
elsewhere and on Sunday and Monday. This means extra caution will
need to be taken to prevent heat-related illnesses, and time outside
will potentially need to be limited. Little relief will be granted
during the overnight hours, with conditions remaining warm and muggy
thanks to lows only dropping into the mid to upper 70s.

&&

.MARINE...
Issued at 225 PM EDT Tue Jul 16 2024

Through Sat...Persistent pattern with low-level ridging across
the local waters, potentially lifting a bit north late in the
period. This will continue to produce generally favorable boating
conditions. Wind direction generally S/SW at night/morning,
backing SERLY each day with sea breeze formation. Wind speeds AOB
15 kts thru the period. Seas mainly 2-3 ft and locally higher
invof lightning storms. ISOLD to SCT showers/storms will favor the
evening and overnight-early morning hour periods.

&&

.AVIATION...
(18Z TAFs)
Issued at 205 PM EDT Tue Jul 16 2024

VFR is forecast outside of storms. Scat'd storms are forecast
into this afternoon/evening with greatest coverage near and W of
I-4. TAFs begin with VCTS at 18-19Z for sites N of the Treasure
Coast with TEMPO TSRA groups this afternoon/evening between 18-23Z
at inland sites as well as KDAB/KTIX. E/SE winds at 5-10kts
during the afternoon/evening become light and variable inland
overnight.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  75  93  75  94 /  20  50  10  40
MCO  75  95  77  96 /  30  40  10  60
MLB  76  91  77  92 /  10  10  10  50
VRB  75  92  77  92 /  10  10  10  50
LEE  77  94  77  95 /  30  60  10  60
SFB  76  94  77  96 /  20  50  10  50
ORL  77  95  77  96 /  30  40  10  60
FPR  75  91  76  92 /  10  20  10  50

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Sedlock
AVIATION...Fehling
Hazardous weather outlook, Jul 16, 4:03 AM EDT, 12 hours 24 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
403 AM EDT Tue Jul 16 2024

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-170200-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
403 AM EDT Tue Jul 16 2024

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...TODAY AND TONIGHT.

.THUNDERSTORM IMPACT...
Another afternoon of showers and storms across east central
Florida today, with the highest coverage forecast to occur across
the interior. Storms will be capable of producing frequent
lightning strikes, wind gusts 40 to 50 mph, and heavy downpours.
Storms will be slow-moving once again today, with quick rainfall
accumulations of 1 to 3 inches possible. These quick accumulations
could lead to localized flooding in low-lying and poorly drained
areas. Activity is forecast to diminish this evening across the
peninsula, with the potential for some isolated to scattered
storms continuing across the local Atlantic waters overnight.

.EXCESSIVE HEAT IMPACT...
Temperatures are forecast to climb into the low to mid 90s this
afternoon, with peak heat indices ranging from 100 to 107. A
Moderate to Major HeatRisk also exists across east central Florida
today. Those spending extended periods of time outside are
encouraged to take the proper precautions to prevent heat-related
illness. Take frequent breaks in the shade or an air conditioned
building and remain well hydrated.

.RIP CURRENT AND SURF IMPACT...
A Moderate Risk of rip currents will exist at all east central
Florida beaches today. Always swim near a lifeguard and never enter
the ocean alone.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
Scattered lightning storms will be possible each afternoon and
evening through the weekend. Greatest coverage will be across the
interior where boundary collisions between the sea breezes and
outflows are forecast to occur. Storms will be capable of producing
frequent lightning strikes, gusty winds, and locally heavy rainfall.

At least a Moderate risk of dangerous rip currents will continue at
area beaches into the weekend.

Excessive heat is expected to continue through this week with a
Moderate to Major Heat Risk. Afternoon high temperatures in the
90s will combine with high humidity to result in heat index values
between 102 to 107 through at least the remainder of the work
week and into the weekend.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Tollefsen

In the hours before

Special weather statement, Jul 16, 2:53 PM EDT, 1 hour 34 minutes before
Special Weather Statement
National Weather Service Melbourne FL
253 PM EDT Tue Jul 16 2024

FLZ045-144-161930-
Orange FL-Southern Lake County FL-
253 PM EDT Tue Jul 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN LAKE AND WEST
CENTRAL ORANGE COUNTIES THROUGH 330 PM EDT...

At 253 PM EDT, Doppler radar was tracking a strong thunderstorm over
Ferndale, moving east at 10 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Groveland, Howey-In-the-hills, Ferndale, Lake Apopka, and Zellwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

&&

LAT...LON 2852 8184 2871 8181 2874 8160 2846 8166
TIME...MOT...LOC 1853Z 284DEG 10KT 2859 8173

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, Jul 16, 3:13 PM EDT, 1 hour 14 minutes before
Special Weather Statement
National Weather Service Melbourne FL
313 PM EDT Tue Jul 16 2024

FLZ041-044-046-161945-
Northern Lake County FL-Seminole FL-Inland Volusia FL-
313 PM EDT Tue Jul 16 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHWESTERN SEMINOLE...EAST
CENTRAL LAKE AND CENTRAL VOLUSIA COUNTIES THROUGH 345 PM EDT...

At 313 PM EDT, Doppler radar was tracking a strong thunderstorm near
DeBary, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Sanford, DeLand, Orange City, and Lake Helen.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Conditions are favorable for the development of weak, brief funnel
clouds. On rare occasions they can briefly touch down, producing wind
gusts over 50 mph. If a funnel cloud is spotted move indoors and
report your sighting to the National Weather Service.

&&

LAT...LON 2879 8147 2901 8154 2921 8125 2884 8123
TIME...MOT...LOC 1913Z 270DEG 12KT 2892 8139

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, Jul 16, 3:55 PM EDT, 32 minutes before
Special Weather Statement
National Weather Service Melbourne FL
355 PM EDT Tue Jul 16 2024

FLZ045-046-162045-
Orange FL-Seminole FL-
355 PM EDT Tue Jul 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN SEMINOLE AND
WESTERN ORANGE COUNTIES THROUGH 445 PM EDT...

At 355 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oak Ridge. This thunderstorm was nearly stationary.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Apopka, Altamonte Springs, Ocoee, and Oviedo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2838 8132 2846 8152 2874 8153 2867 8111
TIME...MOT...LOC 1955Z 205DEG 3KT 2848 8140

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, Jul 16, 3:58 PM EDT, 29 minutes before
Special Weather Statement
National Weather Service Melbourne FL
358 PM EDT Tue Jul 16 2024

FLZ041-044>046-141-162030-
Northern Lake County FL-Coastal Volusia FL-Orange FL-Seminole FL-
Inland Volusia FL-
358 PM EDT Tue Jul 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SEMINOLE...EAST CENTRAL LAKE...
NORTHWESTERN ORANGE AND SOUTHEASTERN VOLUSIA COUNTIES THROUGH 430 PM
EDT...

At 358 PM EDT, Doppler radar was tracking a strong thunderstorm near
Geneva, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Deltona, Sanford, Apopka, Oviedo, and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2899 8131 2894 8088 2879 8095 2879 8097
      2876 8097 2865 8102 2874 8153
TIME...MOT...LOC 1958Z 292DEG 14KT 2877 8117

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, Jul 16, 4:12 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Melbourne FL
412 PM EDT Tue Jul 16 2024

FLZ045-053-162045-
Osceola FL-Orange FL-
412 PM EDT Tue Jul 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHWESTERN ORANGE AND
NORTHWESTERN OSCEOLA COUNTIES THROUGH 445 PM EDT...

At 412 PM EDT, Doppler radar was tracking a strong thunderstorm near
Celebration, moving southeast at 5 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Kissimmee, Bay Lake, Celebration, Buena Ventura Lakes, and
Intercession City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2848 8156 2837 8131 2814 8147 2814 8152
      2820 8152 2826 8156 2826 8166 2839 8166
TIME...MOT...LOC 2012Z 305DEG 5KT 2834 8150

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling
Special weather statement, Jul 16, 4:16 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Melbourne FL
416 PM EDT Tue Jul 16 2024

FLZ045-046-162045-
Orange FL-Seminole FL-
416 PM EDT Tue Jul 16 2024

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN SEMINOLE AND
SOUTHEASTERN ORANGE COUNTIES THROUGH 445 PM EDT...

At 415 PM EDT, Doppler radar was tracking a strong thunderstorm near
University Of Central Florida, moving south at 20 mph.

HAZARD...Wind gusts up to 40 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orlando, Oviedo, Wedgefield, Avalon Park, and Orlando International
Airport.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2868 8116 2865 8102 2835 8099 2835 8119
      2838 8134
TIME...MOT...LOC 2015Z 355DEG 16KT 2857 8117

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH

Fehling

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 2:14 PM EDTSpecial Weather StatementMLBLake31 min
Jul 16, 2:21 PM EDTSevere Thunderstorm WarningMLBLake20 min
Jul 16, 2:31 PM EDTSpecial Weather StatementMLBVolusia29 min
Jul 16, 2:53 PM EDTSpecial Weather StatementMLBLake37 min
Jul 16, 3:13 PM EDTSpecial Weather StatementMLBVolusia32 min
Jul 16, 3:55 PM EDTSpecial Weather StatementMLBOrange50 min
Jul 16, 3:58 PM EDTSpecial Weather StatementMLBSeminole32 min
Jul 16, 4:12 PM EDTSpecial Weather StatementMLBOrange33 min
Jul 16, 4:16 PM EDTSpecial Weather StatementMLBOrange29 min
Jul 16, 4:33 PM EDTSpecial Weather StatementMLBOsceola27 min
Jul 16, 4:36 PM EDTSpecial Weather StatementMLBSeminole24 min
Jul 16, 4:48 PM EDTSpecial Weather StatementMLBOrange27 min
Jul 16, 4:51 PM EDTSpecial Weather StatementMLBOsceola39 min
Jul 16, 4:55 PM EDTSpecial Marine WarningMLB68 min
Jul 16, 4:55 PM EDTSpecial Weather StatementMLBSeminole35 min
Jul 16, 4:56 PM EDTSpecial Weather StatementMLBOsceola34 min
Jul 16, 5:29 PM EDTSpecial Weather StatementMLBOsceola31 min

Nearby

Severe Thunderstorm Warnings in Florida, 2024Every severe thunderstorm warning in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.